# SDR IPXA2021031166708

- Difficulty date: February 21, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 66,507 hours, 13,155 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Stringer
- Part number: APB74741
- Condition: Cracked
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER WING TANK STRINGER #45 IS CRACKED AT STA. XCW= -17.0.REPAIRED CRACKED CENTER WING TANK STRINGER #45 BETWEENSTA. XCW=0 TO XCW= -33.4 IAW SRM 57-10-03 REPAIR 1 FIG. 201. (MAJOR)
